MAUDE Adverse Event Report: Cartiva, INC CARTIVA IMPLANT 8MM; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant

Cartiva, INC CARTIVA IMPLANT 8MM; Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Catalog Number CAR-08-US
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information in this report was provided by stryker legal affairs department.No additional information is available currently due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
Claimant, through counsel, alleges that she was implanted with cartiva on the left side on (b)(6) 2018 and revised on (b)(6) 2019 due to unspecified product failure.

Brand Name
CARTIVA IMPLANT 8MM
Common Device Name
Prosthesis, Metatarsophalangeal Joint Cartilage Replacement Implant
Manufacturer (Section D)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer (Section G)
Cartiva, INC
6120 windward parkway
suite 220
alpharetta GA 30005
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25446812
Report Number3010667733-2026-00774
Device Sequence Number9557185
Product Code PNW
UDI-Device Identifier00852897002021
UDI-Public(01)00852897002021(17)210430(10)F040419001
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P150017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2021
Device Catalogue NumberCAR-08-US
Device Lot NumberF040419001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale